# SDR ASOA99083S

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Engine: Pwa PW127
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Fractured
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE TO ATL, LEFT ENGINE OIL PRESSURE DROPPED TO 0 PSI.  CAPTAIN PERFORMED ENGINE FAILURE IN FLIGHT CHECKLIST, DECLARED AN EMERGENCY, AND PERFORMED A SAFE SINGLE ENGINE LANDING AT CSG.  MCN MAINTENANCE CREW FOUND NR 3/4 BEARING OIL TUBE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE ASSEMBLY AND OIL COOLER.  PROPELLER ACTUATOR WAS ALSO REPLACED DUE TO METAL CONTAMINATION.  TEARDOWN REPORT SHOWS ACCESSORY GEARBOX DRIVE FRACTURED BELOW THE SPLINES.  (M)
